# SDR ASAA2017071021330

- Difficulty date: July 10, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 38,692 hours, 11,658 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Circuit Breaker
- Condition: Open
- Location: Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CIRCUIT BREAKER FOUND OPEN WHEN LEFT SIDE WINDOW HEAT SWITCH TURNED ON.  ACFT GROUNDED.  NO HISTORY OF FAULT LAST 120 DAYS. INSPECTED THE LT WINDOW & ELECTRICAL CONNECTIONS, NO DEFECTS NOTED.  INSPECTED THE LT SIDE WINDOW HEAT POWER CIRCUIT BREAKER ON P6-12 PANEL AND ASSOCATED WIRING, NO DEFECTS. RESET CIRCUIT BREAKER IAW AMM 20-60-01 & PERFORMED WINDOW HEAT GROUND FUNCTIONAL CHECKS IAW FIM 30-41, TASK 801.  CHECKED GOOD. CIRCUIT BREAKER REMAINED CLOSED.
